Alert archive / South Carolina / Gale Warnings in 2021
Gale Warning 10, NWS Charleston, SC
NWS Charleston, SC issued this gale warning at Oct 29, 2021, 3:24 AM EDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2021, 3:24 AM EDT (07:24 UTC)
- Expired
- Oct 29, 2021, 7:00 PM EDT
- In force
- 16 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted.
223 WHUS72 KCHS 290724 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 324 AM EDT Fri Oct 29 2021 AMZ350-291600- /O.UPG.KCHS.SC.Y.0063.000000T0000Z-211030T1200Z/ /O.NEW.KCHS.GL.W.0010.211029T0724Z-211030T0000Z/ /O.NEW.KCHS.SC.Y.0064.211030T0000Z-211030T1200Z/ Waters from South Santee River to Edisto Beach SC out 20 NM- 324 AM EDT Fri Oct 29 2021 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT SATURDAY... * WHAT...For the Gale Warning, southwest winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft. For the Small Craft Advisory, west winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 6 ft expected. * WHERE...South Santee River to Edisto Beach out 20 NM. * WHEN...For the Gale Warning, until 8 PM EDT this evening. For the Small Craft Advisory, from 8 PM this evening to 8 AM EDT Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ374-291600- /O.UPG.KCHS.SC.Y.0063.000000T0000Z-211030T1200Z/ /O.NEW.KCHS.GL.W.0010.211029T0724Z-211030T0000Z/ /O.NEW.KCHS.SC.Y.0064.211030T0000Z-211030T1200Z/ Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 324 AM EDT Fri Oct 29 2021 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT SATURDAY... * WHAT...For the Gale Warning, southwest winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft. For the Small Craft Advisory, west winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 6 ft expected. * WHERE...Savannah to Altamaha Sound from 20 to 60 NM. * WHEN...For the Gale Warning, until 8 PM EDT this evening. For the Small Craft Advisory, from 8 PM this evening to 8 AM EDT Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ352-291600- /O.UPG.KCHS.SC.Y.0063.000000T0000Z-211030T0000Z/ /O.NEW.KCHS.GL.W.0010.211029T0724Z-211030T0000Z/ Waters from Edisto Beach SC to Savannah GA out 20 NM- 324 AM EDT Fri Oct 29 2021 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt and seas 3 to 6 ft. * WHERE...Edisto Beach to Savannah out 20 NM. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ354-291600- /O.UPG.KCHS.SC.Y.0063.000000T0000Z-211030T0000Z/ /O.NEW.KCHS.GL.W.0010.211029T0724Z-211030T0000Z/ Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- 324 AM EDT Fri Oct 29 2021 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt and seas 3 to 6 ft. * WHERE...Savannah to Altamaha Sound out 20 NM. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ330-291600- /O.CON.KCHS.SC.Y.0063.000000T0000Z-211030T0000Z/ Charleston Harbor- 324 AM EDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and waves 1 to 2 feet. * WHERE...Charleston Harbor. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
4 follow-up statements
754 WHUS72 KCHS 291501 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 1101 AM EDT Fri Oct 29 2021 AMZ354-292315- /O.CAN.KCHS.GL.W.0010.000000T0000Z-211030T0000Z/ /O.EXA.KCHS.SC.Y.0063.000000T0000Z-211030T0000Z/ Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- 1101 AM EDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... * WHAT...Southwest winds 20 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...Savannah to Altamaha Sound out 20 NM. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ350-292315- /O.CON.KCHS.GL.W.0010.000000T0000Z-211030T0000Z/ /O.CAN.KCHS.SC.Y.0064.211030T0000Z-211030T1200Z/ Waters from South Santee River to Edisto Beach SC out 20 NM- 1101 AM EDT Fri Oct 29 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...Southwest winds 20 to 30 kt with gusts up to 35 kt and seas 4 to 7 ft. * WHERE...South Santee River to Edisto Beach out 20 NM. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ374-292315- /O.CON.KCHS.GL.W.0010.000000T0000Z-211030T0000Z/ /O.CAN.KCHS.SC.Y.0064.211030T0000Z-211030T1200Z/ Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 1101 AM EDT Fri Oct 29 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...Southwest winds 20 to 30 kt with gusts up to 40 kt and seas 4 to 7 ft. * WHERE...Savannah to Altamaha Sound from 20 to 60 NM. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ352-292315- /O.CON.KCHS.GL.W.0010.000000T0000Z-211030T0000Z/ Waters from Edisto Beach SC to Savannah GA out 20 NM- 1101 AM EDT Fri Oct 29 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Southwest winds 20 to 30 kt with gusts up to 35 kt and seas 3 to 6 ft. * WHERE...Edisto Beach to Savannah out 20 NM. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ330-292315- /O.CON.KCHS.SC.Y.0063.000000T0000Z-211030T0000Z/ Charleston Harbor- 1101 AM EDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Southwest winds 20 to 25 kt with gusts up to 30 kt and waves 1 to 2 feet. * WHERE...Charleston Harbor. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
217 WHUS72 KCHS 291756 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 156 PM EDT Fri Oct 29 2021 AMZ352-300000- /O.CAN.KCHS.GL.W.0010.000000T0000Z-211030T0000Z/ /O.EXA.KCHS.SC.Y.0063.000000T0000Z-211030T0000Z/ Waters from Edisto Beach SC to Savannah GA out 20 NM- 156 PM EDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Edisto Beach to Savannah out 20 NM. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ350-300000- /O.CON.KCHS.GL.W.0010.000000T0000Z-211030T0000Z/ Waters from South Santee River to Edisto Beach SC out 20 NM- 156 PM EDT Fri Oct 29 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Southwest winds 20 to 30 kt with gusts up to 35 kt and seas 4 to 7 ft. * WHERE...South Santee River to Edisto Beach out 20 NM. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ374-300000- /O.CON.KCHS.GL.W.0010.000000T0000Z-211030T0000Z/ Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 156 PM EDT Fri Oct 29 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Southwest winds 20 to 30 kt with gusts up to 35 kt and seas 4 to 7 ft. * WHERE...Savannah to Altamaha Sound from 20 to 60 NM. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ330-300000- /O.CON.KCHS.SC.Y.0063.000000T0000Z-211030T0000Z/ Charleston Harbor- 156 PM EDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and waves 1 to 2 feet. * WHERE...Charleston Harbor. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ354-300000- /O.CON.KCHS.SC.Y.0063.000000T0000Z-211030T0000Z/ Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- 156 PM EDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Southwest winds 20 to 25 kt and seas 3 to 5 ft. * WHERE...Savannah to Altamaha Sound out 20 NM. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
026 WHUS72 KCHS 291915 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 315 PM EDT Fri Oct 29 2021 AMZ374-300315- /O.CAN.KCHS.GL.W.0010.000000T0000Z-211030T0000Z/ /O.EXB.KCHS.SC.Y.0063.000000T0000Z-211030T1200Z/ Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 315 PM EDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT SATURDAY... ...GALE WARNING IS CANCELLED... * WHAT...West winds 20 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...Savannah to Altamaha Sound from 20 to 60 NM. * WHEN...Until 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ350-300000- /O.CON.KCHS.GL.W.0010.000000T0000Z-211030T0000Z/ Waters from South Santee River to Edisto Beach SC out 20 NM- 315 PM EDT Fri Oct 29 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Southwest winds 20 to 30 kt with gusts up to 35 kt and seas 5 to 8 ft. * WHERE...South Santee River to Edisto Beach out 20 NM. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ352-300300- /O.EXT.KCHS.SC.Y.0063.000000T0000Z-211030T0300Z/ Waters from Edisto Beach SC to Savannah GA out 20 NM- 315 PM EDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...Edisto Beach to Savannah out 20 NM. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ330-300000- /O.CON.KCHS.SC.Y.0063.000000T0000Z-211030T0000Z/ Charleston Harbor- 315 PM EDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and waves 1 to 2 feet. * WHERE...Charleston Harbor. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ354-300000- /O.CON.KCHS.SC.Y.0063.000000T0000Z-211030T0000Z/ Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- 315 PM EDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 6 ft. * WHERE...Savannah to Altamaha Sound out 20 NM. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
569 WHUS72 KCHS 292300 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 700 PM EDT Fri Oct 29 2021 AMZ350-300700- /O.CAN.KCHS.GL.W.0010.000000T0000Z-211030T0000Z/ /O.EXB.KCHS.SC.Y.0063.000000T0000Z-211030T0800Z/ Waters from South Santee River to Edisto Beach SC out 20 NM- 700 PM EDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT SATURDAY... ...GALE WARNING IS CANCELLED... * WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...South Santee River to Edisto Beach out 20 NM. * WHEN...Until 4 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ330-300000- /O.CAN.KCHS.SC.Y.0063.000000T0000Z-211030T0000Z/ Charleston Harbor- 700 PM EDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ AMZ354-300300- /O.EXT.KCHS.SC.Y.0063.000000T0000Z-211030T0300Z/ Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- 700 PM EDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 6 ft. * WHERE...Savannah to Altamaha Sound out 20 NM. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ352-300300- /O.CON.KCHS.SC.Y.0063.000000T0000Z-211030T0300Z/ Waters from Edisto Beach SC to Savannah GA out 20 NM- 700 PM EDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...Edisto Beach to Savannah out 20 NM. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ374-300700- /O.CON.KCHS.SC.Y.0063.000000T0000Z-211030T1200Z/ Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 700 PM EDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WHAT...West winds 20 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...Savannah to Altamaha Sound from 20 to 60 NM. * WHEN...Until 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this gale warning went out at Oct 29, 1:38 AM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Oct 29, 1:38 AM EDT, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
138 AM EDT Fri Oct 29 2021
.SYNOPSIS...
A low pressure system will impact the region through tomorrow.
High pressure will return on Sunday and prevail through the
middle of next week.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
KCLX detected isolated showers drifting north across the
forecast area early this morning. Latest CAMs indicated that
isolated showers may remain over the CWA until daybreak. In
addition, patchy fog will linger in spots, but should gradually
decrease through the rest of the night.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY/...
An impressive deep surface low extending into the upper levels over
the Tennessee Valley will slowly track northeast through the period,
eventually transitioning into a open wave over the New England
region Sunday. The forecast area remains in a somewhat dry slot
Friday and Saturday with much of the moisture/rain focused to our
west over the SC/GA Midlands as well as offshore to our east.
Isolated showers could breach the extreme inland counties and the
coastline, mainly in the afternoon hours Friday and Saturday. Thus,
POPs feature values between 10-15% across these areas. Sunday will
remain precip-free as dry surface high pressure builds in from the
west.
High temperatures Friday will range in the mid 60s inland to
low 70s along the immediate coast. Saturday will be a couple of
degrees cooler before warming on Sunday into the low 70s with nearly
full sunshine across the forecast area. The forecast features low
temps in the upper 40s most places and low to mid 50s along the
coast.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
High pressure will remain the dominant surface feature through much
of the period. Drier air and a lack of any notable forcing
mechanisms will support a rain-free forecast each day. A weak cold
front associated with an upper disturbance could approach the region
around the middle of next week. For now, guidance shows the greatest
moisture north of the region, which could maintain the dry forecast
into next weekend. High temperatures are expected to be near normal
with slightly above-normal min temps.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
VFR conditions are forecast through the 6Z TAF period. The
combination of tighter pressure gradient, cold air advection,
and mixing to 4-5 kft should support SW winds gusting between
20-25 kt through the daylight hours. Gusts should gradually end
over the terminals an hour or two after sunset.
Extended Aviation Outlook: VFR conditions are expected through
the middle of next week.
&&
.MARINE...
Overnight: The last remaining Gale Warning for AMZ350 will come
down at midnight, as the gradient has finally eased enough and
mixing is tempered somewhat by neutral or slight warm advection.
The other waters have improved enough where we have Small Craft
Advisories in effect, and once the Gale comes down, it will also
join the other waters with a Small Craft Advisory.
Late in the overnight period there is another surge as cool
advection develops and isallobaric pressure rises coincide with
a tightening of the gradient. This could result in a marginal
Gale Warning.
Seas that have been elevated will be very slow in coming down,
dropping only about a foot or so through the night.
Friday through Tuesday: Elevated winds and seas will persist on
Friday with Small Craft Advisories (SCAs) continuing across all
marine zones. We have extended the SCA for the Charleston Harbor
through Friday evening for gusts up to 25 kt. Conditions are
expected to improve Friday night as winds and seas decrease, with
SCAs over the Beaufort/Colleton County waters and GA waters out
20nm, and the Charleston Harbor coming down Friday night. The
remaining SCAs are expected to come down by Saturday morning, though
winds will likely remain in the 15-20 kt range through the day. No
marine concerns early next week as high pressure expands over the
region.
Rip currents: Gusty winds and longer period swell (11-12 seconds)
will lead to an elevated risk of rip currents Friday and Saturday. A
Moderate risk of rip currents is forecast for both days.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...Small Craft Advisory until 8 PM EDT this evening for AMZ330-
352-354.
Small Craft Advisory until 8 AM EDT Saturday for AMZ350-374.
&&
NEAR TERM...NED
SHORT TERM...BRM
LONG TERM...BRM
AVIATION...NED
MARINE...Hazardous weather outlook, Oct 29, 12:04 AM EDT, 3 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 1204 AM EDT Fri Oct 29 2021 AMZ330-350-352-354-374-GAZ087-088-099>101-114>116-118-137-138-140- SCZ040-042>045-047-052-300415- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Tidal Berkeley- 1204 AM EDT Fri Oct 29 2021 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Georgia and southeast South Carolina. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ117-119-139-141-SCZ048>051-300415- Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh- Beaufort-Coastal Colleton-Charleston-Coastal Jasper- 1204 AM EDT Fri Oct 29 2021 ...MODERATE RISK FOR RIP CURRENTS IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Risk for Rip Currents. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 3:24 AM EDT | Small Craft Advisory | CHS | 8 hr |
Nearby
Gale Warnings in South Carolina, 2021Every gale warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.